Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Lower estimates for $ p$-moduli and Sobolev class mappings

Author: R. R. Salimov
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 26 (2014), nomer 6.
Journal: St. Petersburg Math. J. 26 (2015), 965-984
MSC (2010): Primary 30C62; Secondary 46E35
Published electronically: September 21, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Finite distortion homeomorphisms on the plane are studied with the help of the moduli techniques. On that basis, a problem that dates back to M. A. Lavrent'ev is solved; this problem concerns estimating the area of the image of a disk under the mappings mentioned above. The asymptotic behavior of such mappings at a point is studied. A condition ensuring the finite Lipschitz property is found.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30C62, 46E35

Retrieve articles in all journals with MSC (2010): 30C62, 46E35

Additional Information

R. R. Salimov
Affiliation: Institute of Applied Mathematics and Mechanics, National Academy of Science, 74 Rosa Luksemburg str., 83114 Donetzk, Ukraine

Keywords: $p$-Molude, $p$-capacity, mappings with finite distortion, finite Lipschitzian property
Received by editor(s): January 23, 2014
Published electronically: September 21, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society